# SDR KBM2004F00159

- Difficulty date: June 22, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 305731366
- Part serial: 295
- Condition: Defective
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE GAUGE UNRELIABLE.  REMOVED DEFECTIVE UNIT AND INSTALLED REPAIRED UNIT.
